Article citationsMore>>

R. K. Pandy, N. Kumar, A. Bhardwaj and G. Dutta, “Solution of Lane-Emden Type Equations Using Legendreoperational Matrix of Differentiation,” Applied Mathematics and Computation, Vol. 218, No. 14, pp. 76297637.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.